# SDR DXTA200802854

- Difficulty date: February 8, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600486
- Aircraft time: 8,391 hours, 6,925 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO PILOTS RT BRAKE PEDAL SOFT, PRESSURE DROPS DURING BRAKING.  PERFORMED ANTI-SKID BRAKE SYS BLEED PROCEDURE.  BRAKES CHECK GOOD AT THIS TIME. NO PRESSURE DROP NOTED, IAW MM 32-42-00.
